Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 856725, 21 pages
http://dx.doi.org/10.1155/2012/856725
Research Article

Spatially Nonhomogeneous Periodic Solutions in a Delayed Predator-Prey Model with Diffusion Effects

School of Mathematics and Information Sciences, Henan University, Henan, Kaifeng 475001, China

Received 5 April 2012; Accepted 14 May 2012

Academic Editor: Toka Diagana

Copyright © 2012 Jia-Fang Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. M. Cushing, Integrodifferential Equations and Delay Models in Population Dynamics, Springer, Berlin, Germany, 1977.
  2. J. K. Hale, Functional Differential Equations, Springer, New York, NY, USA, 1977.
  3. H.-F. Huo and Z.-P. Ma, “Dynamics of a delayed epidemic model with non-monotonic incidence rate,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 2, pp. 459–468, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. Y. Kuang, Delay Differential Equations with Applications in Population Dynamics, Academic Press, New York, NY, 1993.
  5. J. D. Murray, Mathematical Biology, Spring, New York, NY, USA, 1993.
  6. S. Ruan, “On nonlinear dynamics of predator-prey models with discrete delay,” Mathematical Modelling of Natural Phenomena, vol. 4, no. 2, pp. 140–188, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. Z. Lu and X. Liu, “Analysis of a predator-prey model with modified Holling-Tanner functional response and time delay,” Nonlinear Analysis. Real World Applications, vol. 9, no. 2, pp. 641–650, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. P. H. Leslie and J. C. Gower, “The properties of a stochastic model for the predator-prey type of interaction between two species,” Biometrika, vol. 47, pp. 219–234, 1960. View at Google Scholar · View at Zentralblatt MATH
  9. J. T. Tanner, “The stability and intrinsic growth rates of prey and predator populations,” Ecology, vol. 56, pp. 855–867, 1975. View at Google Scholar
  10. J. R. Beddington, “Mutual interference between parasites or predators and its effect on searching efficiency,” Journal of Animal Ecology, vol. 44, pp. 331–340, 1975. View at Google Scholar
  11. R. S. Cantrell and C. Cosner, “On the dynamics of predator-prey models with the Beddington-DeAngelis functional response,” Journal of Mathematical Analysis and Applications, vol. 257, no. 1, pp. 206–222, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. D. L. DeAngelis, R. A. Goldstein, and R. V. O'Neill, “A model for trophic interaction,” Ecology, vol. 56, pp. 881–892, 1975. View at Google Scholar
  13. R. Datko, “Remarks concerning the asymptotic stability and stabilization of linear delay differential equations,” Journal of Mathematical Analysis and Applications, vol. 111, no. 2, pp. 571–584, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. Y.-H. Fan and L.-L. Wang, “Periodic solutions in a delayed predator-prey model with nonmonotonic functional response,” Nonlinear Analysis. Real World Applications, vol. 10, no. 5, pp. 3275–3284, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. H.-F. Huo and W.-T. Li, “Stable periodic solution of the discrete periodic Leslie-Gower predator-prey model,” Mathematical and Computer Modelling, vol. 40, no. 3-4, pp. 261–269, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. M. De la Sen, “Sufficiency-type stability and stabilization criteria for linear time-invariant systems with constant point delays,” Acta Applicandae Mathematicae, vol. 83, no. 3, pp. 235–256, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. X.-K. Sun, H.-F. Huo, and H. Xiang, “Bifurcation and stability analysis in predator-prey model with a stage-structure for predator,” Nonlinear Dynamics, vol. 58, no. 3, pp. 497–513, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. L.-L. Wang and Y.-H. Fan, “Note on permanence and global stability in delayed ratio-dependent predator-prey models with monotonic functional responses,” Journal of Computational and Applied Mathematics, vol. 234, no. 2, pp. 477–487, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. G.-P. Hu and W.-T. Li, “Hopf bifurcation analysis for a delayed predator-prey system with diffusion effects,” Nonlinear Analysis. Real World Applications, vol. 11, no. 2, pp. 819–826, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. H.-F. Huo, “Permanence and global attractivity of delay diffusive prey-predator systems with the Michaelis-Menten functional response,” Computers and Mathematics with Applications, vol. 49, no. 2-3, pp. 407–416, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. H.-B. Shi, W.-T. Li, and G. Lin, “Positive steady states of a diffusive predator-prey system with modified Holling-Tanner functional response,” Nonlinear Analysis. Real World Applications, vol. 11, no. 5, pp. 3711–3721, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. J. Wu, Theory and Applications of Partial Functional-Differential Equations, Springer, New York, NY, USA, 1996.
  23. X.-P. Yan, “Stability and Hopf bifurcation for a delayed prey-predator system with diffusion effects,” Applied Mathematics and Computation, vol. 192, no. 2, pp. 552–566, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. T. Faria, “Stability and bifurcation for a delayed predator-prey model and the effect of diffusion,” Journal of Mathematical Analysis and Applications, vol. 254, no. 2, pp. 433–463, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. B. D. Hassard, N. D. Kazarinoff, and Y. H. Wan, Theory and Applications of Hopf Bifurcation, Cambridge University Press, Cambridge, UK, 1981.